# SDR IPXA2021041468223

- Difficulty date: March 25, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, CENTER WING BOX UPPER SKIN IS CORRODED BETWEEN STA.XCW= -101 AND XCW=-110 STRINGER 9.REPAIRED CORRODED UPPER SKIN IAW EA 011-5730-01-A9008 REV I/R AND EO MD11-5730-79967-A (MINOR).
